“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2361
School of Mathematics
  Title:   On orthogonal designs in order 48
1.  W. H. Holzmann
2.  H. Kharaghani
3.  J. Seberry
4.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  128
  Year:  2005
  Pages:   311-325
  Supported by:  IPM
We show that all 3164 possible OD (48;s1;s2;s3) exist. In addition to the use of some classical techniques we employ two new methods of construction.

Download TeX format
back to top
scroll left or right